# SDR DALA2023081406617

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 FUSELAGE / FRAME STA 1460 AND STRINGERS 23L - 27L / EXISTING REPAIR. CORRECTIVE ACTION: REF ERA 593799-14. (2913291)
